About

I am a 30 year old female.I put this site up so others could see the dangers of Topical Steroids.At 5 years old I got a rash on my face,I was prescribed topical steroids and told I had eczema.My family,friends,doctors,specialists etc could not take me off the topical steroids due to the fact that every time we tried.. my eyes would go red and swell,my skin would become inflamed and burn,my eczema would spread all over my entire body.I have had no known allergies.In 2012 I had swelling in my brain and was rushed to the E.R,they told me the blood vessels in my body had all become constricted.The doctors told me to really think if I have been doing anything different than before…after lots of thought and research I realized the only thing I had changed was trying to stop using my “rash creme”.I looked online  for a link between blood vessels and topical steroids.I found KELLYS PALACE AND ITSAN.ORG

I know for a fact I am a victim of topical steroid addiction.I call my self a victim because I strongly believe all the practitioner’s involved in selling me topical steroids,where very well aware of the harmful side effects.I know I cannot stop the selling process,but I strongly believe I can help in assisting to label the bottles.Now if you will excuse me from blogging….I need to go pick up the damaged skin I just shed while typing this.

Advertisements

5 thoughts on “About

  1. Wow, your blog is sobering. I am in the process of deciding to go through TSW. When you say your blood vessels were constricting, do you mean after you stopped using steroid creams or before? And did you have the same problems this time and why?
    Thank you fo sharing your story, hope you are better now. 🙂

    • the blood vessels started constricting after I stopped using the creme.I am in month 21,I am still currently withdrawing but I am a long time user 25plus years.My blood vessels are ok now its red skin and peeling and flaking that bothers me etc..

  2. HI Elizabeth. I can’t believe how hard it has been for you. And still on going after 21 months… Can you tell me, what creams did you use on your face? Did you use every day for over 25 years?
    Hope things improve for your soon – you deserve it. You are so impressive for sticking it out for so long…
    take care.

  3. God! That was my steroid too. I used hydrocortisone on my face in tiny but regular amounts, and that and the f****ing betnovate (like you on arms and legs) are what did for me. May I ask, did you use steroids on your face prior to the dreaded betamethasone valerate?
    I bet your skin will be perfect once its all over. I suspect I have another 2 years to go. Words can’t describe how awful this process it. This year *has* to be the last one for you. Stay strong!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s